# SDR ABXA010878

- Difficulty date: April 29, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- Aircraft time: 37,035 hours, 41,178 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 49257211
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD SPOILER TORSION BAR CENTER SUPPORT FITTING WAS CRACKED.  REPLACED FITTING IAW DC-9 SRM 51-30-5.
